Journal Article

Novel optimal guaranteed cost control of non-linear systems with mixed multiple time-varying delays

Thuan Viet Mai and Thanh Huyen Thi Nguyen

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 28, issue 4, pages 475-486
Published in print December 2011 | ISSN: 0265-0754
Published online September 2011 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnr020
Novel optimal guaranteed cost control of non-linear systems with mixed multiple time-varying delays

Show Summary Details

Preview

This paper deals with the problem of optimal guaranteed cost control for non-linear systems with mixed multiple time-varying delays. A linear quadratic cost function is considered as a performance measure for the closed-loop system. By constructing a set of time-varying Lyapunov–Krasovskii functional combined with linear matrix inequality (LMI) technique, a guaranteed cost controller design is presented and sufficient conditions for the existence of a guaranteed cost state-feedback for the system are given in terms of LMIs. A numerical example is given to illustrate the effectiveness of the obtained result.

Keywords: guaranteed cost control; stability; stabilization; non-linear systems; Lyapunov method; linear matrix inequality

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.